# SDR IPXA2020100360882

- Difficulty date: October 3, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 833
- Aircraft time: 20,306 hours, 12,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: UP40537741532262
- Condition: Cracked
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 PANEL 232EF AFS SEAT TRACK ADAPTER IS BROKEN.  REMOVED AND REPLACED CLS ADAPTER, IAW EO NR A300-5310-77787-A.
